# SDR VTZA96053

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Lack Of Lube
- Location: Passenger Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/RDU - FLT 6590 - DURING CRUISE AT 1851 HOURS ON 12-29-95, RETURNED TO IAD DUE TO THE PASSENGER DOOR WARNING LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE LUBRICATED MICROSWITCH ASSEMBLY.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
